MathSciNet Relay Station
MathSciNet bibliographic data
MR1161108 (94b:58058) 58F08 (28A80 68Q80)
Takahashi, Satoshi Self-similarity of linear cellular automata. J. Comput. System Sci. 44 (1992), no. 1, 114–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement